# SDR FDEA201212294398

- Difficulty date: December 29, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 65,084 hours, 23,025 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Damaged
- Location: Stick Shaker
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING PANEL ON LT SIDE OF PEDESTAL REF WRI 27-60/0753.  FOUND CAPT'S STICK SHAKER WIRES ARCING.  CONNECTOR MSN 1299126.  REMOVED SPORTS TAPE AND FOUND WIRES WERE BROKEN INSIDE CLAMP FOR BACKSHELL. PINS DO NOT COME OUT OF  THIS CONNECTOR AND WIRES HAVE TO BE SOLDERED TO PINS AND THEN BACKSIDE OF CONNECTOR ASSEMBLED. REPLACED CONNECTOR PLUG D516L IAW SWPM 20-40.  OPS CHECKED NORMAL IAW MM 27-32-05-4.
